Medicinal Products

PARACETAMOL AHCL 1 g

Generic drug of the therapeutic class: Analgesics
active ingredients: Paracetamol
laboratory: Accord Healthcare Ltd

Sparkling effervescent tablet
Box of 2 heat-sealed films of 4
All forms

Indication

Only for adults and adolescents: treatment of mild to moderate pain and fever.

Dosage PARACETAMOL AHCL 1 g Breakable effervescent tablet Box of 2 Heat-sealed films of 4

The use of this presentation is strictly reserved for adults and teenagers weighing more than 50 kg and at least 16 years old.

The doses depend on body weight and age; they range from a single dose of 10 to 15 mg / kg body weight (= bw) and a maximum of 60 mg / kg bw for the total daily dose.

Adults and adolescents whose body weight> 50 kg

Take one tablet (1000 mg) every four to six hours, up to a maximum of 3 tablets (3000 mg) per 24 hours.

Maximum daily dose:

· The maximum daily dose of paracetamol should not exceed 3000 mg,

· The maximum single dose is 1000 mg (1 effervescent tablet).

PARACETAMOL AHCL 1000 mg effervescent tablets should be administered orally. Place the tablet in a glass of water immediately before use and allow to dissolve completely before swallowing the resulting solution.

Frequency of administration

PARACETAMOL AHCL 1000 mg effervescent tablets should not be administered more frequently than every 6 hours and should not be administered more than 3 doses in any 24 hour period.

Renal failure

In case of renal insufficiency, the dose should be reduced as follows:

Glomerular filtration rate

Dose

10 - 50 ml / min

500 mg every 6 hours

<10 ml / min

500 mg every 8 hours

PARACETAMOL AHCL 1000 mg tablets are not suitable for patients with renal and hepatic impairment who will require a reduced dose. More suitable dosage forms are commercially available.

Hepatic insufficiency

In patients with hepatic impairment or Gilbert's syndrome, the dose should be reduced, or the interval should be prolonged.

The effective daily dose should not exceed 60 mg / kg / day (up to a maximum of 2000 mg / day) in the following situations:

· Adults weighing less than 50 kg,

Mild to moderate hepatic impairment, Gilbert's syndrome (familial non-hemolytic jaundice),

· Dehydration,

· Chronic undernutrition,

· Chronic alcoholism.

Taking paracetamol with food and drink does not affect the effectiveness of this medicine.

Against indications

Hypersensitivity to paracetamol, or to any of the excipients.

Adverse effects Paracetamol Ahcl

Frequency is described using the following conventions: very common (≥ 1/10); frequent (≥ 1/100 to <1/10); uncommon (≥ 1/1000 to <1/100); rare (≥ 1/10 000 to <1/1000); very rare (<1 / 10, 000), not known (can not be estimated from available data).

Within each frequency group, adverse effects should be presented in order of decreasing severity.

Frequency

System

sYMPTOMS

Rare (> 1/10 000 - <1/1000)

Blood and lymphatic system disorders

Thrombopathies, stem cell disorders, agranulocytosis, leukopenia, thrombocytopenia, haemolytic anemia, pancytopenia

Immune system disorders

Allergies (except angioedema).

Psychiatric disorders

Depression without other symptoms (SAS), mental confusion, hallucinations.

Nervous system disorders

SAS tremor, SAS headache.

Eye disorders

Abnormal vision.

Heart conditions

Edema.

Gastrointestinal disorders

SAS haemorrhage, SAS abdominal pain, SAS diarrhea, nausea, vomiting.

Hepatobiliary disorders

Abnormal liver function, liver failure, hepatic necrosis, jaundice.

Skin and subcutaneous tissue disorders

Pruritus, rash, sweating, purpura, angioedema, urticaria.

General disorders and administration site conditions

Dizziness (but not vertigo), malaise, pyrexia, sedation, SAS drug interaction.

Injury, poisoning and procedural complications

Overdose and poisoning

Very Rare (<10 000)

Respiratory, thoracic and mediastinal disorders

bronchospasm

Hepatobiliary disorders

hepatotoxicity

General disorders and administration site conditions

Hypersensitivity reaction (requiring discontinuation of treatment)

Metabolism and nutrition disorders

hypoglycemia

Renal and urinary disorders

Sterile pyuria (cloudy urine) and renal side effects

Cases of interstitial nephritis have been reported incidentally after prolonged use of high doses. Few cases of epidermal necrolysis, Stevens Johnson syndrome, erythema multiforme, laryngeal edema, anaphylactic shock, anemia, hepatic impairment and hepatitis, renal impairment (severe renal failure, hematuria, anuria), gastrointestinal effects, and vertigo have been reported.

Popular Posts

Category Medicinal Products, Next Article